# SDR USAABB02205

- Difficulty date: December 7, 2002
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N649US
- Make and model: Boeing 767201
- Aircraft serial: 23901
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800906
- Condition: Faulty
- Location: E & E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAX - FLT 48 - DURING CLIMB, CREW NOTED THE STICKSHAKER ACTIVATION DURING NORMAL FLIGHT ATTITUDE.  THE FLIGHT WENT INTO A HOLDING PATTERN.  AFTER CONFERRING WITH MAINTENANCE, THE C-11 CIRCUIT BREAKER WAS PULLED AND THE FLIGHT RESUMED.  CREW THEN NOTED AN INCREASING DIFFERENCE BETWEEN THE CAPTAINS AND FIRST OFFICERS ALTIMETERS AS THE AIRCRAFT INCREASED ALTITUDE.  FLIGHT RETURNED TO LAX AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT AIR DATA COMPUTER.  (M)
